# SDR AALA201901043003

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 52,611 hours, 16,170 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Broken
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE INDICATION DISPLAYED. DUE TO WEATHER, FLIGHT DIVERTED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND A BROKEN V-BAND CLAMP AT THE ANTI-ICE DUCT.   REPLACED THE CLAMP.  MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
